# SDR SWAA2020091415124

- Difficulty date: September 9, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 57,938 hours, 34,425 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232SF HAS UPPER SURFACE FACESHEET DAMAGE.  REPAIRED AREA ON UPPER SURFACE OF 1 PLY DAMAGE, IAW B737-700 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0.
